# SDR CA120904009

- Difficulty date: August 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 2160M12P03
- Condition: Failed
- Location: Eng Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, ACFT YAWED TO THE LT, NUMBER 1 SIDE, CREW ELECTED TO LEAVE GEAR DOWN AS THEY THOUGHT POSSIBLE BLOWN TIRE.  ATC HAD THEM CLIMB TO 7000FT, AT THAT TIME THE NR 1 ENGINE HAD HIGH OIL TEMP 180C.  THE CREW THEN ELECTED TO RETURN.  WITH THE TEMP THAT HIGH, THE CREW ELECTED TO BRING ENGINE BACK TO FLIGHT IDLE.  A PAN PAN WAS DECLARED.  FLIGHT LANDED ON RWY AND STOP FOR INSPECTION BY CFR.  CLEARED TO GO AND TAXIED ON OWN POWER TO GATE. NR 1 ENGINE OIL LEVEL/TEMP SENSOR REPLACED SERVICE IAW AMM 79-31-01PB401. PN ON-OFF 2160M12P03, W5 ENGINE HARNESS REPLACED.  PN ON-OFF 99207S0CN4120T19. HIGH PWR RUN CARRIED OUT, MAX OIL TEMP RECORDED - 90` AT T/O POWER ON 3 SEPERATE RUNS.  CONSIDERED SERVICEABLE.
